Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 88, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at May 8, 2012, 2:42 PM CDT for Nueces County, San Patricio County, Texas. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2012, 2:42 PM CDT (19:42 UTC)
- Expired
- May 8, 2012, 3:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
Counties Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 10 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 2:52 PM CDT | HAIL 1 | 4 N Robstown, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 10:58 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.7 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2526 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 573 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- -1.1
- Supercell composite
- -5.1
The text
As transmitted, in the capitals the NWS used until 2016.
106
WUUS54 KCRP 081942
SVRCRP
TXC355-409-082030-
/O.NEW.KCRP.SV.W.0088.120508T1942Z-120508T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
242 PM CDT TUE MAY 8 2012
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL NUECES COUNTY IN SOUTH CENTRAL TEXAS
CENTRAL SAN PATRICIO COUNTY IN SOUTH CENTRAL TEXAS
* UNTIL 330 PM CDT
* AT 239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SAN PATRICIO...OR 11 MILES NORTHWEST OF ROBSTOWN...AND MOVING EAST
AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
EDROY...
CALALLEN...
ODEM...
CLARKWOOD...
SINTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN TEXAS.
&&
LAT...LON 2778 9783 2803 9779 2807 9742 2786 9744
2785 9748 2783 9747 2783 9744 2768 9745
TIME...MOT...LOC 1942Z 265DEG 12KT 2794 9772
$$
RG2 follow-up statements
836
WWUS54 KCRP 081956
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
256 PM CDT TUE MAY 8 2012
TXC355-409-082030-
/O.CON.KCRP.SV.W.0088.000000T0000Z-120508T2030Z/
NUECES-SAN PATRICIO-
256 PM CDT TUE MAY 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR CENTRAL NUECES AND SOUTHERN SAN PATRICIO COUNTIES...
AT 254 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL NEAR CALALLEN.
THIS STORM WAS LOCATED NEAR EDROY...OR 10 MILES NORTH OF
ROBSTOWN...MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
CALALLEN...
ODEM...
TULOSO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN TEXAS.
&&
LAT...LON 2781 9776 2801 9770 2799 9743 2786 9744
2785 9748 2783 9747 2783 9744 2768 9745
TIME...MOT...LOC 1956Z 265DEG 12KT 2794 9767
$$
RG461
WWUS54 KCRP 082023
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
323 PM CDT TUE MAY 8 2012
TXC355-409-082033-
/O.EXP.KCRP.SV.W.0088.000000T0000Z-120508T2030Z/
NUECES-SAN PATRICIO-
323 PM CDT TUE MAY 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NUECES AND SOUTHERN
SAN PATRICIO COUNTIES WILL EXPIRE AT 330 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN TEXAS.
LAT...LON 2781 9776 2801 9770 2799 9743 2786 9744
2785 9748 2783 9747 2783 9744 2768 9745
TIME...MOT...LOC 2023Z 265DEG 12KT 2795 9757
$$
RGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 12:26 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, May 8, 12:26 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1226 PM CDT TUE MAY 8 2012 .DISCUSSION...PLEASE SEE THE AVIATION DISCUSSION BELOW FOR MORE DETAILS. && .AVIATION...ONGOING CONVECTION WL CONTINUE TO DEVELOP ACROSS MUCH OF SOUTH TEXAS THROUGH EARLY THIS EVENING DUE TO A COLD FRONT INTERACTING WITH STRONG FORCING ALOFT. THE OVERALL PROPAGATION OF THESE CONVECTIVE CLUSTERS WL BE EWD AROUND 30 KT. THE POTENTIAL FOR IFR CONDITIONS WITHIN THE STRONGER STORMS ALONG WITH BRIEF GUSTY WINDS UP TO 50 KT AND LARGE HAIL DOES EXIST. WL INDICATE THE HIGHEST POTENTIAL FOR STRONG WINDS AND LOWEST VSBYS/CIGS BETWEEN 20Z AND 01Z FOR THE ALI...CRP AND VCT TAF SITES BASES UPON RADAR TRENDS. ADDITIONAL ROUNDS OF CONVECTION WL BE POSSIBLE AFTER 00Z (INITIATING EAST OF THE SIERRA MADRE) BUT CONFIDENCE IN AREAL EXTENT AND TIMING WL BE LOW DUE TO THE STABILIZING EFFECTS FROM THE FIRST ROUND OF CONVECTION. HOWEVER...AS THE FORCING GRADUALLY WEAKENS AND SHIFTS SOUTH OF THE AREA OVERNIGHT...BLV A TREND TWDS LESSENING RAIN CHANCES IS WARRANTED AND WL THUS INDICATE THIS TREND IN THE LATTER PART OF THE TAF FCST PD. && .PREV DISCUSSION... /ISSUED 1110 AM CDT TUE MAY 8 2012/ DISCUSSION...ALL THE INGREDIENTS ARE COMING TOGETHER FOR A SEVERE WEATHER EVENT TDA. AS OF 16Z...THE SFC COLD FRONT WAS SITUATED JUST SOUTH OF A CORPUS CHRISTI TO PORT ARANSAS LINE. THE FRONT STILL HAD A SWD MOMENTUM BUT SHOULD EVENTUALLY STALL. THE FRONT WL PROVIDE A PERSISTENT COVERGENT ZONE FOR MUCH OF THE DAY. MEANWHILE...7-8 DEGREE CELSIUS MID-LVL LAPSE RATES...UPPER DIFL/DIV AND A SUBTROPICAL JET STREAK APPROACHING FROM THE SOUTHWEST WL ALL INTERACT TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. DAMAGING WINDS AND LARGE HAIL APPEAR LKLY GIVEN THE STEEP LAPSE RATES...DRY AIR ALOFT AND INCREASING BULK SHEAR TO 40-50 KT. CORFIDI VECTORS INDICATE A GENERAL EWD PROPAGATION OF THE VARIOUS CONVECTIVE SEGMENTS. ALL OF THIS REASONING HAS LED TO THE ISSUANCE OF SVR TSM WATCH 267 THROUGH 00Z. ALSO...BUMPED DOWN TEMPS AREAWIDE BY SVRL CATEGORIES DUE TO THE INCREASED POPS/CLOUDS. SOME MINOR CHANGES TO THE WINDS GIVEN THE FRONTAL POSITION. MARINE...MODIFIED THE WIND GRIDS BASED UPON THE MORE SOUTHERLY POSITION OF THE COLD FRONT. BUMPED UP POPS AND MENTIONED A POSSIBILITY OF SVR STORMS FOR THE BAYS/NEARSHORE WATERS PER THE THINKING ABOVE. THE REMAINDER OF THE PREVIOUS PACKAGE LOOKED GOOD. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 86 70 85 68 81 / 50 50 40 20 40 VICTORIA 82 67 82 65 80 / 60 60 30 20 40 LAREDO 89 71 87 69 85 / 70 60 50 40 60 ALICE 88 70 85 66 82 / 60 60 50 30 50 ROCKPORT 82 71 83 69 80 / 50 50 40 20 40 COTULLA 81 67 84 66 80 / 70 70 30 30 60 KINGSVILLE 90 71 87 67 82 / 50 50 50 20 50 NAVY CORPUS 83 73 85 71 80 / 50 50 50 20 40 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && MB
Hazardous weather outlook, May 8, 10:32 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1032 AM CDT TUE MAY 8 2012 TXZ229>234-239>247-091545- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1032 AM CDT TUE MAY 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL STALL ACROSS SOUTH TEXAS TODAY. MEANWHILE...AN UPPER LEVEL DISTURBANCE ALONG WITH ABUNDANT GULF MOISTURE WILL INTERACT WITH THE COLD FRONT TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE AREA THROUGH TONIGHT. THERE WILL BE A SLIGHT RISK OF SEVERE WEATHER ACROSS THE AREA WITH THE MAIN THREAT FROM LARGE HAIL AND DAMAGING WINDS. THE BEST THREAT FOR SEVERE WEATHER THIS MORNING WILL OCCUR MAINLY WEST OF A GEORGE WEST TO RIO BRAVO LINE. DURING THE AFTERNOON...THE THREAT FOR SEVERE WEATHER WILL EXPAND TO INCLUDE THE COASTAL BEND. LOCALLY HEAVY RAIN UP TO SEVERAL INCHES WILL BE POSSIBLE WITHIN THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY MORNING AS A COLD FRONT MOVES SOUTH OF THE AREA. HOWEVER...A GRADUAL DRYING TREND IS EXPECTED BY WEDNESDAY AFTERNOON FROM NORTH TO SOUTH AS THE FRONT AND UPPER LEVEL DISTURBANCE SHIFT SOUTH OF THE AREA. A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE OUT OF SOUTHWEST TEXAS THURSDAY NIGHT PROVIDING ANOTHER ROUND OF SCATTERED TO NUMEROUS THUNDERSTORMS FROM THURSDAY INTO FRIDAY ACROSS SOUTH TEXAS. THERE IS A POSSIBILITY OF LOCALLY HEAVY RAINFALL THURSDAY NIGHT INTO FRIDAY. RAIN AMOUNTS OF 2 TO 3 INCHES WILL BE POSSIBLE WITH ISOLATED AMOUNTS UP TO 5 INCHES POSSIBLE MAINLY OVER THE BRUSH COUNTRY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. GMZ230-235-250-255-270-275-091545- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1032 AM CDT TUE MAY 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL STALL ACROSS THE COASTAL WATERS TODAY. MEANWHILE...AN UPPER LEVEL DISTURBANCE ALONG WITH ABUNDANT GULF MOISTURE WILL INTERACT WITH THE COLD FRONT PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE WATERS THROUGH TONIGHT. THERE WILL BE A SLIGHT RISK OF SEVERE WEATHER ACROSS THE BAYS LATER THIS AFTERNOON AND EVENING WITH THE MAIN THREAT FROM LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MB
In the hours before
Special weather statement, May 8, 10:15 AM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1015 AM CDT TUE MAY 8 2012 TXZ229-239-081600- LA SALLE-WEBB- 1015 AM CDT TUE MAY 8 2012 ...A STRONG THUNDERSTORM WAS AFFECTING LA SALLE AND WEBB COUNTIES... AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF ENCINAL...MOVING EAST AT 30 MPH. PEOPLE IN NORTHERN WEBB AND SOUTHERN LA SALLE COUNTIES...INCLUDING THE CITY OF FORT EWELL SITE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. RG
Special weather statement, May 8, 11:00 AM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1100 AM CDT TUE MAY 8 2012 TXZ229-230-081645- LA SALLE-MCMULLEN- 1100 AM CDT TUE MAY 8 2012 ...A STRONG THUNDERSTORM WAS AFFECTING LA SALLE AND MCMULLEN COUNTIES... AT 1058 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FORT EWELL SITE...OR 21 MILES EAST OF ENCINAL...MOVING EAST AT 30 MPH. PEOPLE IN SOUTHEASTERN LA SALLE AND SOUTHWESTERN MCMULLEN COUNTIES... INCLUDING THE CITY OF FORT EWELL SITE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. RG
Special weather statement, May 8, 1:55 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 155 PM CDT TUE MAY 8 2012 TXZ241-243-244-081945- JIM WELLS-NUECES-SAN PATRICIO- 155 PM CDT TUE MAY 8 2012 ...A STRONG THUNDERSTORM WAS AFFECTING JIM WELLS...NUECES AND SAN PATRICIO COUNTIES... AT 151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALFRED...OR 11 MILES NORTHEAST OF ALICE... MOVING EAST AT 20 MPH. PEOPLE IN EASTERN JIM WELLS...NORTHWESTERN NUECES AND WESTERN SAN PATRICIO COUNTIES...INCLUDING THE CITIES OF ALFRED...BLUNTZER...SAN PATRICIO...CALALLEN AND ODEM...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. RG
Local storm report, May 8, 2:33 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
233 PM CDT TUE MAY 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM TSTM WND DMG 5 SW SAN PATRICIO 27.93N 97.83W
05/08/2012 NUECES TX TRAINED SPOTTER
20 FT TALL WELL SECURED TV ANTENNA BLOWN DOWN.
&&
HARTLocal storm report, May 8, 2:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
234 PM CDT TUE MAY 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM HAIL 4 SW SAN PATRICIO 27.94N 97.82W
05/08/2012 E0.75 INCH NUECES TX PUBLIC
PENNY SIZE HAIL COVERING THE GROUND.
&&
HARTLocal storm report, May 8, 2:39 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
239 PM CDT TUE MAY 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TSTM WND DMG 1 NE ORANGE GROVE 27.97N 97.93W
05/08/2012 JIM WELLS TX EMERGENCY MNGR
TELEPHONE POLES SNAPPED ALONG WITH TREES DOWN IN ORANGE
GROVE. ALSO POLES AND TREES DOWN NEAR ORANGE GROVE HIGH
SCHOOL.
&&
HARTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 9:03 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 57 min |
| May 7, 9:07 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 53 min |
| May 7, 9:49 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 39 min |
| May 7, 11:12 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 31 min |
| May 8, 2:00 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Jim Wells, Live Oak, Nueces, San Patricio | 45 min |
| May 8, 3:07 PM CDT | Special Marine Warning | CRP | 45 min | |
| May 8, 5:16 PM CDT | Small Craft Advisory | CRP | 4 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.